# SDR DL73E991315

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Engine: Pwa JT8D15
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4583
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR TRIPPED OFF LINE AT 1500 FT AND WOULD NOT RESET.
